The Quandary of Quandles: a Borel Complete Knot Invariant

Brooke-Taylor, A (2020) The Quandary of Quandles: a Borel Complete Knot Invariant. Journal of the Australian Mathematical Society, 108 (2). pp. 262-277. ISSN 1446-7887



Copyright, Publisher and Additional Information: © 2019 Australian Mathematical Publishing Association Inc. This is an author produced version of a paper published in Journal of the Australian Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: quandle; left distributive; Borel complete; knot invariant
  • Accepted: 29 July 2019
  • Published (online): 30 October 2019
  • Published: April 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/K035703/2
Depositing User: Symplectic Publications
Date Deposited: 26 Jul 2019 09:33
Last Modified: 27 Jan 2022 17:50
Status: Published
Publisher: Cambridge University Press
Identification Number:

Share / Export